Is APS causing this or is it a coincidence?

I have been tested and am waiting for blood tests results for aps to come back but I felt so unwell that I started taking a junior aspirin everyday - brain fog went and I felt generally better for a short period then it was back. Upped the aspirin to two a day and again felt better but can now feel the slow slide backwards. Anyway my question is, when I cut or graze myself now I only bleed for a couple of seconds then it clots, given that I am taking two aspirin a day I would have expected it to take longer. Years ago I used, before the advent of aps and aspirin I used to bleed quite a lot. Is this a coincidence or could aps be causing such swift clotting?. Apologies if this seems a stupid question!

6 Replies

  • Yes it causes swift clotting. That is why we have to be on thinning agents. We need our blood thinner than other people due to the clotting issues. Hope this helps.


  • I have to agree even with an INR of 4.1 I clot so quickly and hardly bleed at all when I asked I was told this is because of hughes syndrome


  • When I was a rough and tumble kid I rarely bled when I scraped my knee or scratched a bug bite. I was proud of this as it was clear proof I was tougher and braver then all the other kids. Of course I was not diagnosed with Hughes until I was 41. ???

  • I would get this checked out ASP obviousy something is not right especially if the asprin is releaving the symptoms. Jillymo x

  • after diagnosis I was junior aspirin for several years, despite reporting increasing memory problems and poor coordination. By the time I got onto anticoagulants I had low-grade brain damage, meaning I can no longer work or drive. I am not a medical person obviously, but I feel you need to push for more treatment once you are diagnosed. Stella

  • I agree with Stella. At least I would tell them your symptoms you have experienced. Hope you meet a doctor knowing APS. Kerstin

You may also like...